# SDR ASAA2015111614292

- Difficulty date: November 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656627
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 992, FRAME JUST ABOVE R2 MOPSILL HAS AN AREA OF CORROSION.  ACFT GROUNDED. REPAIRED BS 992, RT FRAME ABOVE MOPSILL IAW 53 EA 16265. THIS REPAIR HAS STAGE II DTE APPROVAL AND REQUIRES STAGE III DTE APPROVAL ON OR BEFORE 66,000 TOTAL FLIGHT CYCLES. WORKFRONT NOTIFICATION SENT, REFER TO 400 53DTI 16266, W 1.0, O .063, R .042, L 2.0, D .021.
